On the estimation of smooth forward rate curves from a finite number of observations: A comment
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Shea, Gary S., 1984. "Pitfalls in Smoothing Interest Rate Term Structure Data: Equilibrium Models and Spline Approximations," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 19(03), pages 253-269, September.
- Delbaen, F. & Lorimier, Sabine, 1992. "Estimation of the yield curve and the forward rate curve starting from a finite number of observations," Insurance: Mathematics and Economics, Elsevier, vol. 11(4), pages 259-269, December.
When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:18:y:1996:i:2:p:115-117. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.